Alert archive / Texas / Flash Flood Warnings in 2015
Flash Flood Warning 14, NWS Shreveport, LA
NWS Shreveport, LA issued this flash flood warning at May 9, 2015, 12:25 AM CDT for Red River County, Texas; McCurtain County, Oklahoma. It was in force for 3 hr. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 9, 2015, 12:25 AM CDT (05:25 UTC)
- Expired
- May 9, 2015, 3:15 AM CDT
- In force
- 3 hr
- Issued by
- NWS Shreveport, LA
- Area
- Storm-based polygon
- Flood severity
- None
Counties McCurtain County, OK, Red River County, TX
The radar
The Western Arkansas radar (KSRX), 162 km from the middle of the area, began a volume at 05:27 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 9, 2:10 AM CDT | FLASH FLOOD | 1 Sw Idabel, OK | NUMEROUS ROADS ACROSS THE SOUTHERN PART OF THE COUNTY HAVE HIGH WATER, WITH SEVERAL ROADS REMAINING CLOSED DUE TO FLOODING. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 105 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Shreveport, LA (KBAD), launched 00:00Z, 5.4 hours before the alert went out and 182 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1846 J/kg
- Mixed-layer CIN
- -9 J/kg
- Mixed-layer LCL
- 1150 m above ground
- 0-6 km bulk shear
- 25 kt
- 0-1 km storm-relative helicity
- 3 m²/s²
- 0-3 km storm-relative helicity
- 1 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.5
The text
As transmitted, in the capitals the NWS used until 2016.
204
WGUS54 KSHV 090525
FFWSHV
OKC089-TXC387-090815-
/O.NEW.KSHV.FF.W.0014.150509T0525Z-150509T0815Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE SHREVEPORT LA
1225 AM CDT SAT MAY 9 2015
THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A
* FLASH FLOOD WARNING FOR...
MCCURTAIN COUNTY IN SOUTHEASTERN OKLAHOMA...
NORTHERN RED RIVER COUNTY IN NORTHEASTERN TEXAS...
* UNTIL 315 AM CDT
* AT 1225 AM CDT...DOPPLER RADAR INDICATED ADDITIONAL THUNDERSTORMS
PRODUCING HEAVY RAIN THAT HAVE BEGUN TO MOVE IN AGAIN ACROSS
MCCURTAIN COUNTY OKLAHOMA AND NORTHERN RED RIVER COUNTY TEXAS.
HIGH WATER REMAINS A PROBLEM ACROSS THESE AREAS FROM HEAVY
RAINFALL THAT FELL FRIDAY EVENING...WITH GROUNDS ALREADY SATURATED
FROM EARLIER HEAVY RAINFALL THAT FELL FRIDAY MORNING. THIS
ADDITIONAL RAINFALL WILL QUICKLY RUNOFF...CAUSING FLASH FLOODING
TO REDEVELOP ONCE AGAIN ACROSS THE WARNED AREA.
* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
IDABEL...BROKEN BOW...MANCHESTER...BAGWELL...WRIGHT CITY...
VALLIANT...MILLERTON...HAWORTH...GARVIN...KIOMATIA...NEGLEY...OAK
HILL...HOLLY CREEK...SHINEWELL...GOLDEN...BETHEL...PICKENS...
SHERWOOD...BRYARLY AND EAGLETOWN.
ADDITIONAL RAINFALL AMOUNTS OF ONE TO TWO INCHES...WITH ISOLATED
HIGHER AMOUNTS...ARE POSSIBLE IN THE WARNED AREA THROUGH 315 AM.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING.
PLEASE REPORT FLOODING TO YOUR LOCAL LAW ENFORCEMENT AGENCY WHEN YOU
CAN DO SO SAFELY.
&&
LAT...LON 3451 9446 3362 9449 3363 9453 3364 9452
3363 9457 3366 9455 3364 9459 3367 9456
3368 9459 3367 9467 3370 9464 3370 9474
3364 9475 3368 9531 3383 9531 3396 9522
3394 9516 3424 9512 3425 9505 3451 9505
$$
151 follow-up statement
050
WGUS74 KSHV 090746
FFSSHV
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
246 AM CDT SAT MAY 9 2015
OKC089-TXC387-090815-
/O.CON.KSHV.FF.W.0014.000000T0000Z-150509T0815Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
MCCURTAIN OK-RED RIVER TX-
246 AM CDT SAT MAY 9 2015
...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 315 AM CDT FOR
MCCURTAIN AND NORTHERN RED RIVER COUNTIES...
AT 246 AM CDT...LOCAL LAW ENFORCEMENT REPORTED FLASH FLOODING ACROSS
MUCH OF CENTRAL AND SOUTHERN MCCURTAIN COUNTY. NUMEROUS ROADS ARE
COVERED IN HIGH WATER...WITH SEVERAL ROADS CLOSED. WHILE THE HEAVIER
RAINFALL HAS SHIFTED EAST OF THE WARNED AREA...ADDITIONAL SHOWERS
AND THUNDERSTORMS WITH MODERATE RAINFALL WILL MOVE OVER NORTHERN AND
CENTRAL MCCURTAIN COUNTY OVER THE NEXT HOUR. TRAVEL IS STRONGLY
DISCOURAGED TONIGHT.
SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
IDABEL...BROKEN BOW...MANCHESTER...BAGWELL...WRIGHT CITY...
VALLIANT...MILLERTON...HAWORTH...GARVIN...KIOMATIA...NEGLEY...OAK
HILL...HOLLY CREEK...SHINEWELL...GOLDEN...BETHEL...PICKENS...
SHERWOOD...BRYARLY AND EAGLETOWN.
ADDITIONAL RAINFALL AMOUNTS OF A QUARTER TO A HALF INCH...WITH
ISOLATED HIGHER AMOUNTS...ARE POSSIBLE IN THE WARNED AREA THROUGH
315 AM.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING.
PLEASE REPORT FLOODING TO YOUR LOCAL LAW ENFORCEMENT AGENCY WHEN YOU
CAN DO SO SAFELY.
&&
LAT...LON 3451 9446 3362 9449 3363 9453 3364 9452
3363 9457 3366 9455 3364 9459 3367 9456
3368 9459 3367 9467 3370 9464 3370 9474
3364 9475 3368 9531 3383 9531 3396 9522
3394 9516 3424 9512 3425 9505 3451 9505
$$
15What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Shreveport, LA wrote its last area forecast discussion before this flash flood warning went out at May 8, 11:26 PM CDT, 59 minutes earlier.
Area forecast discussion, May 8, 11:26 PM CDT, 59 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SHREVEPORT LA 1126 PM CDT FRI MAY 8 2015 .AVIATION... CONVECTION BEGINNING TO LIFT NORTH OF THE KTXK AND KELD TERMINAL SITES...LEAVING VFR CONDITIONS FOR THE MOST PART...ASIDE FROM SOME TEMPO MVFR CIGS NEAR KLFK...IN RETURN COASTAL FLOW. MCS OF STG TO SVR TSTMS MOVG EAST ACROSS OK...WITH SCT TSTMS EXTENDING SWD INTO NORTH TX. NORTHERN CWA...INCLUDING KTXK AND KELD...MAY SEE PREVAILING TSTMS BEGINNING AROUND 09/09Z WHEN LEADING EDGE ARRIVES NEAR KTXK TERMINAL. KEEPING I-20 CORRIDOR SCATTERED...WITH VCTS AND TEMPO GROUPS FOR TSTMS. KLFK WILL LIKELY SEE MORE LIMITED CONVECTION THRU PERIOD. S-SE WINDS GRADUALLY INCREASE DURG DAY...BECMG 10 TO 15 KTS BY AROUND 09/21Z AS GRADIENT TIGHTENS INVOK UPPER TROUGH APPROACHING LATER IN WKND. /VII/. && .PREV DISCUSSION... /ISSUED 809 PM CDT FRI MAY 8 2015/ DISCUSSION... HAVE UPDATED TO INCLUDE TORNADO WARNING EXTENSION UNTIL 3 AM...WHICH CAPTURED EXTREME SE OK AND 3 NW COUNTIES IN EXTREME NE TX. BOWING LINE OF STORMS HEADED EAST INTO RED RIVER VALLEY...WILL LIKELY BE MORE WIND THAN TORNADO THREAT BY LATER IN EVE AS STORMS GRADUALLY WEAKEN. ADDED HEAVY RAIN TO GRIDS FOR NW HALF OF CWA AS WELL. STORMS ARE VERY EFFICIENT RAINMAKERS AND GROUNDS OVER NE TX AND SE OK SATURATED FROM DOWNPOURS EARLY TODAY. OVERALL...HAVE INCREASED POPS TO 70 PERCENT NW TO 40 PERCENT SE CWA./VII/. PREV DISCUSSION... /ISSUED 250 PM CDT FRI MAY 8 2015/ DISCUSSION... SW FLOW ALOFT THAT HAS BEEN CHARACTERISTIC OF THIS SPRING SEASON WILL CONTINUE TO DOMINATE OUR REGION'S WEATHER PATTERN THROUGHOUT THE FCST PD. FOR THE SHORT TERM...ANOTHER ROUND OF STRONG TSTMS WILL BE POSSIBLE THIS AFTERNOON/TONIGHT...AND WILL LIKELY BE DRAWING TO AN END/MOVING E OF THE REGION BY SATURDAY MORNING. DAYTIME HEATING WILL HELP WITH AIRMASS RECOVERY JUST IN TIME FOR ANOTHER ROUND OF TSTMS BY SATURDAY AFTERNOON/NIGHT. THEN DURING LATE SUNDAY/EARLY MONDAY...A COLD FRONT WILL APPROACH THE REGION BRINGING STRONG TO SEVERE TSTMS TO THE REGION YET AGAIN. EACH ROUND OF CONVECTION WILL HAVE SOME POTENTIAL TO BECOME SEVERE GIVEN THE DIURNAL INSTABILITY AND MARGINAL WIND SHEAR PRESENT. HOWEVER...SUNDAY EVENING/MONDAY MORNING WILL HAVE THE GREATEST POTENTIAL FOR US TO SEE SEVERE STORMS...AS THE COLD FRONT WILL HELP TO PROVIDE A FOCUS FOR ORGANIZED STORMS. THE FRONT IS FCST TO SLOW AND BECOME STALLED ACROSS OUR REGION AS WE MOVE INTO TUESDAY. MEANWHILE...THE UPPER LEVEL FLOW PATTERN WILL REMAIN SWLY...WHICH WILL SPELL CONTINUED ROUNDS OF CONVECTION ACROSS OUR REGION THROUGH THE REMAINDER OF THE FCST PD. OUR RUN OF GENERALLY NEAR-NORMAL TEMPS WILL HALT WITH THE PASSAGE OF THE FRONT TUESDAY. RAIN AND A SLIGHTLY COOLER AIRMASS WILL KEEP US IN THE MID 70S FOR MUCH OF THE REMAINDER OF THE WORK WEEK. IN ADDITION TO THE POTENTIAL FOR SCATTERED SEVERE STORMS ESSENTIALLY THROUGHOUT THE PD...THE POTENTIAL FOR HEAVY RAINFALL AND FLASH FLOODING WILL CONTINUE TO INCREASE EACH DAY. WPC QPF FORECASTS FOR THE NEXT SEVEN DAYS PAINT A BLEAK PICTURE... PARTICULARLY FOR E TX/SE OK...WITH SOME THREE TO SIX INCHES POSSIBLE. OF COURSE... THIS DOES NOT INCLUDE THOSE DREADED ISOLD HIGHER AMOUNTS. WITH THIS IN MIND...WE WILL LIKELY NEED A FLASH FLOOD WATCH FOR SOME OR ALL OF THE REGION WITHIN THE NEXT DAY OR TWO...IF NOT SOONER. HOWEVER...PINPOINTING WHERE THAT SHOULD BE IS THE MORE DIFFICULT QUESTION. HAVE DECIDED TO HOLD OFF FOR NOW AND ALLOW SUBSEQUENT SHIFTS TO HAVE A BETTER LOOK...AS THE LOCATION... COVERAGE...AND INTENSITY OF TONIGHT'S CONVECTION WILL HELP TO BETTER DETERMINE THIS FACTOR. /12/ && .PRELIMINARY POINT TEMPS/POPS... SHV 70 85 71 84 / 60 40 30 60 MLU 70 84 69 87 / 40 30 20 30 DEQ 69 81 69 80 / 60 50 60 70 TXK 69 83 69 82 / 60 50 50 70 ELD 69 82 69 83 / 50 40 30 50 TYR 72 83 71 82 / 60 50 40 70 GGG 71 84 72 84 / 60 40 40 60 LFK 75 87 74 86 / 50 40 20 50 && .SHV WATCHES/WARNINGS/ADVISORIES... AR...NONE. LA...NONE. OK...NONE. TX...NONE. &&
Hazardous weather outlook, May 8, 2:24 PM CDT, 10 hours 1 minute before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SHREVEPORT LA 224 PM CDT FRI MAY 8 2015 ARZ050-051-059>061-070>073-LAZ001>006-010>014-017>022-OKZ077- TXZ096-097-108>112-124>126-136>138-149>153-165>167-091930- SEVIER-HOWARD-LITTLE RIVER-HEMPSTEAD-NEVADA-MILLER-LAFAYETTE- COLUMBIA-UNION-CADDO-BOSSIER-WEBSTER-CLAIBORNE-LINCOLN-DE SOTO- RED RIVER-BIENVILLE-JACKSON-OUACHITA-SABINE-NATCHITOCHES-WINN- GRANT-CALDWELL-LA SALLE-MCCURTAIN-BOWIE-FRANKLIN-TITUS-CAMP- MORRIS-CASS-WOOD-UPSHUR-MARION-SMITH-GREGG-HARRISON-CHEROKEE-RUSK- PANOLA-NACOGDOCHES-SHELBY-ANGELINA-SAN AUGUSTINE- 224 PM CDT FRI MAY 8 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL ARKANSAS...SOUTHWEST ARKANSAS...NORTH CENTRAL LOUISIANA... NORTHWEST LOUISIANA...SOUTHEAST OKLAHOMA...EAST TEXAS AND NORTHEAST TEXAS. .DAY ONE...THIS AFTERNOON AND TONIGHT... SCATTERED THUNDERSTORMS WILL BE POSSIBLE ACROSS THE ENTIRE AREA TODAY AND INTO EARLY THIS EVENING. A COMPLEX OF THUNDERSTORMS MAY MOVE INTO THE AREA LATE THIS AFTERNOON AND TONIGHT AS WELL. SOME OF THESE STORMS COULD BE SEVERE WITH DAMAGING WINDS THE PRIMARY THREAT. IN ADDITION...HEAVY RAINFALL WILL BE POSSIBLE WHICH COULD LEAD TO LOCALIZED FLOODING. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY... A COMPLEX OF THUNDERSTORMS MAY STILL BE MOVING ACROSS THE AREA EARLY SATURDAY MORNING. AFTER THIS COMPLEX WEAKENS OR EXITS THE AREA...ISOLATED TO WIDELY SCATTERED THUNDERSTORMS MAY DEVELOP DURING PEAK AFTERNOON HEATING. ANOTHER COMPLEX OF STRONG TO SEVERE THUNDERSTORMS MAY AFFECT THE AREA EARLY SATURDAY EVENING AND INTO THE OVERNIGHT HOURS. DAMAGING WINDS SHOULD BE THE PRIMARY THREATS WITH ANY SEVERE STORMS. A COLD FRONT WILL APPROACH AND MOVE ACROSS THE REGION SUNDAY AND INTO MONDAY...AND WILL BRING THE POSSIBILITY FOR MORE STRONG TO SEVERE THUNDERSTORMS AREAWIDE. DAMAGING WINDS...LARGE HAIL...AND ISOLATED TORNADOES WILL BE POSSIBLE. ADDITIONALLY...RAINFALL AMOUNTS BETWEEN 2 AND 4 INCHES ARE POSSIBLE THROUGH MONDAY MORNING...WHICH COULD LEAD TO A THREAT FOR FLASH FLOODING AND A RENEWED THREAT FOR FLOODING ALONG RIVERS AND LAKES. THE FRONT IS EXPECTED TO STALL JUST SOUTH OF THE AREA EARLY NEXT WEEK...AND THUNDERSTORMS WILL REMAIN IN THE FORECAST THROUGH NEXT THURSDAY AS A RESULT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NECESSARY THIS EVENING OR TONIGHT. 12
In the hours before
Local storm report, May 8, 8:52 PM CDT, 3 hours 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
852 PM CDT FRI MAY 08 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0845 PM HAIL IDABEL 33.90N 94.82W
05/08/2015 E0.88 INCH MCCURTAIN OK TRAINED SPOTTER
&&
EVENT NUMBER SHV1500391
20Special weather statement, May 8, 9:18 PM CDT, 3 hours 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
918 PM CDT FRI MAY 8 2015
ARZ061-090315-
NEVADA AR-
918 PM CDT FRI MAY 8 2015
...SIGNIFICANT WEATHER ADVISORY FOR NEVADA COUNTY UNTIL 1015 PM
CDT...
AT 918 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
OVER BODCAW...OR 13 MILES SOUTHEAST OF HOPE...MOVING NORTHEAST AT 30
MPH.
DIME SIZE HAIL AND WINDS OF 40 TO 50 MPH WILL BE POSSIBLE WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE...
PRESCOTT...EMMET...ROSSTON...WILLISVILLE...BODCAW...BLUFF CITY...
WHITE OAK LAKE STATE PARK...CALE...SUTTON...MORRIS...BOUGHTON...
LANEBURG...MOUNT MORIAH...WATERLOO AND FALCON.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 3390 9330 3384 9329 3384 9326 3383 9326
3383 9323 3380 9318 3382 9314 3378 9310
3370 9311 3347 9329 3347 9347 3375 9347
3395 9340 3396 9338
TIME...MOT...LOC 0217Z 211DEG 24KT 3356 9341
15Local storm report, May 8, 9:55 PM CDT, 2 hours 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
955 PM CDT FRI MAY 08 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0915 PM TSTM WND DMG 5 SW BROKEN BOW 33.98N 94.79W
05/08/2015 MCCURTAIN OK LAW ENFORCEMENT
TREES DOWN ALONG BELPINE LOOP RD BETWEEN IDABEL AND
BROKEN BOW.
&&
EVENT NUMBER SHV1500392
20Local storm report, May 8, 9:59 PM CDT, 2 hours 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
959 PM CDT FRI MAY 08 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0930 PM FLASH FLOOD IDABEL 33.90N 94.82W
05/08/2015 MCCURTAIN OK LAW ENFORCEMENT
ROADS CLOSED DUE TO FLOODING FROM HEAVY RAIN.
&&
EVENT NUMBER SHV1500393
20Local storm report, May 8, 10:08 PM CDT, 2 hours 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1008 PM CDT FRI MAY 08 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0945 PM FLASH FLOOD 11 NNE DETROIT 33.82N 95.20W
05/08/2015 RED RIVER TX LAW ENFORCEMENT
FARM TO MARKET ROAD 195 CLOSED 3 MILES WEST OF THE TOWN
OF MANCHESTER DUE TO FLOODING.
&&
EVENT NUMBER SHV1500394
20The office that day
Everything else NWS Shreveport, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 8, 8:01 PM CDT | Areal Flood Advisory | SHV | Bowie, Red River | 3 hr |
| May 8, 8:53 PM CDT | Flash Flood Warning | SHV | Red River | 3 hr |
| May 8, 9:40 PM CDT | River Flood Warning | SHV | Bowie, Red River | 57 days |
| May 8, 9:41 PM CDT | River Flood Warning | SHV | Gregg, Harrison, Marion, Upshur | 6 days |
| May 9, 3:20 AM CDT | Areal Flood Warning | SHV | Red River | 6 hr |
| May 9, 4:26 AM CDT | Flash Flood Watch | SHV | Bowie, Camp, Cass, Franklin, Morris, Red River and 1 more | 51 hr |
| May 9, 11:10 AM CDT | River Flood Warning | SHV | Franklin, Morris, Titus | 9 days |
| May 9, 5:11 PM CDT | Severe Thunderstorm Warning | SHV | Bowie, Cass, Morris | 64 min |
| May 9, 5:22 PM CDT | Tornado Warning | SHV | Franklin, Red River, Titus | 38 min |
| May 9, 5:30 PM CDT | Tornado Warning | SHV | Franklin, Morris, Red River, Titus | 45 min |
| May 9, 5:33 PM CDT | Tornado Warning | SHV | Bowie | 42 min |
| May 9, 6:12 PM CDT | Severe Thunderstorm Warning | SHV | Bowie, Red River | 63 min |
| May 9, 6:12 PM CDT | Severe Thunderstorm Warning | SHV | Bowie | 63 min |
| May 9, 6:16 PM CDT | Tornado Warning | SHV | Franklin, Red River, Titus | 34 min |
| May 9, 6:17 PM CDT | Tornado Warning | SHV | Bowie | 43 min |
| May 9, 6:58 PM CDT | Tornado Warning | SHV | Bowie | 47 min |
| May 8, 8:36 PM CDT | Severe Thunderstorm Warning | SHV | McCurtain | 54 min |
| May 9, 9:14 AM CDT | River Flood Warning | SHV | McCurtain | 4 days |
| May 9, 1:25 PM CDT | Special Weather Statement | SHV | McCurtain | 50 min |
| May 9, 1:37 PM CDT | Special Weather Statement | SHV | McCurtain | 38 min |
| May 9, 3:03 PM CDT | Flash Flood Warning | SHV | McCurtain | 117 min |
Nearby
Flash Flood Warnings in Texas, 2015Flash Flood Warnings in Oklahoma, 2015Every flash flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.